# SDR USAA200704003

- Difficulty date: April 10, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 44,450 hours, 29,575 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5 INCH CRACK FOUND AT LOWER SKIN AT STAB ST. 98-100 (TE).  INSTALLED DOUBLER IAW EA 98607 AND TR 55-10-07B.
